# SDR 2000UALA00071

- Difficulty date: February 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Aircraft time: 56,379 hours, 32,539 cycles
- Engine: Pwa JT8D15
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE VISIT CORROSION WAS FOUND ON THE LUG HOLE OF THE VERTICAL STABILIZER UPPER CLOSURE RIB FITTING (P/N 65-4233-16).  THE CORROSION WAS REMOVED BY SPOTFACING AND OVERSIZING OF THE LUG BORE.  A BUSHING WAS INSTALLED TO RESTORE THE HOLE TO THE ORIGINAL DIAMETER.  THIS REPAIR WAS CLASSIFIED AS MAJOR AND APPROVED WITH AN 8110-3 FROM BOEING''S DER.
